Skip to Main content Skip to Navigation


...
hal-00161003v1  Journal articles
Fabrice GamboaThierry KleinClémentine Prieur. Conditional large and moderate deviations for sums of discrete random variables. Combinatoric applications
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2012, 18 (4), pp.1341-1360. ⟨10.3150/11-BEJ376⟩
...
inria-00227536v5  Journal articles
Bernard BercuPierre del MoralArnaud Doucet. Fluctuations of Interacting Markov Chain Monte Carlo Models
Stochastic Processes and their Applications, Elsevier, 2012, 122 (4), pp.1304-1331
...
inria-00325305v1  Journal articles
Didier AurouxMaëlle Nodet. The Back and Forth Nudging algorithm for data assimilation problems: theoretical results on transport equations
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2012, 18 (2), pp.318-342. ⟨10.1051/cocv/2011004⟩
...
inria-00332436v4  Journal articles
Pierre del MoralArnaud DoucetAjay Jasra. On Adaptive Resampling Procedures for Sequential Monte Carlo Methods
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2012, 18 (1), pp.252-278
...
inria-00169311v4  Journal articles
Sophie MichelFrançois Vanderbeck. A Column Generation based Tactical Planning Method for Inventory Routing
Operations Research, INFORMS, 2012, Operations Research, 60 (2), pp.382-397
...
inria-00383969v1  Journal articles
Nelly LitvakPhilippe Robert. A Scaling Analysis of a Cat and Mouse Markov Chain
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2012, 22 (2)
...
hal-00421214v1  Journal articles
Daouda DiattaBernard MourrainOlivier Ruatta. On the isotopic meshing of an algebraic implicit surface
Journal of Symbolic Computation, Elsevier, 2012, 47 (8), pp.903-925. ⟨10.1016/j.jsc.2011.09.010⟩
...
hal-00440655v1  Journal articles
Jorge LeonSamy Tindel. Malliavin calculus for fractional delay equations
Journal of Theoretical Probability, Springer, 2012, 25 (3), pp.854-889. ⟨10.1007/s10959-011-0349-4⟩
...
hal-00440868v1  Journal articles
Alexandre VidalJean-Pierre Françoise. Canard cycles in global dynamics
International journal of bifurcation and chaos in applied sciences and engineering , World Scientific Publishing, 2012, 22 (2), 13 p. ⟨10.1142/S0218127412500265⟩
...
hal-00448685v1  Journal articles
Aurélien DeyaAndreas NeuenkirchSamy Tindel. A Milstein-type scheme without Levy area terms for SDEs driven by fractional Brownian motion
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institut Henri Poincaré (IHP), 2012, 48 (2), pp.518-550. ⟨10.1214/10-AIHP392⟩
...
hal-00466265v1  Journal articles
Olivier GlassFranck SueurTakéo Takahashi. Smoothness of the motion of a rigid body immersed in an incompressible perfect fluid
Annales Scientifiques de l'École Normale Supérieure, Société mathématique de France, 2012, 45 (1), pp.1--51
...
hal-00467013v1  Journal articles
Gérard BiauAndré Mas. PCA-Kernel Estimation
Statistics & Risk Modeling with Applications in Finance and Insurance, De Gruyter, 2012, 29 (1), pp.19-46. ⟨10.1524/strm.2012.1084⟩
...
hal-00414280v2  Journal articles
Aurélien AlfonsiJérôme Lelong. A closed-form extension to the Black-Cox model
International Journal of Theoretical and Applied Finance, World Scientific Publishing, 2012, 15 (8), pp.1250053:1-30. ⟨10.1142/S0219024912500537⟩
...
hal-00400810v2  Journal articles
Victor A. KleptsynAline Kurtzmann. Ergodicity of self-attracting motion
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2012, 17 (50), 37 pp. ⟨10.1214/EJP.v17-2121⟩
...
hal-00471938v1  Journal articles
Eric CancèsRachida ChakirYvon Maday. Numerical analysis of the planewave discretization of some orbital-free and Kohn-Sham models
ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2012, 46 (02), pp.341-388. ⟨10.1051/m2an/2011038⟩
inria-00477111v1  Journal articles
Pieter RozenhartMichael Jacobson Jr.Renate Scheidler. Tabulation of Cubic Function Fields Via Polynomial Binary Cubic Forms
Mathematics of Computation, American Mathematical Society, 2012, 81 (280), pp.2335-2359
hal-00479037v1  Journal articles
Loic FoissyJeremie Unterberger. Ordered forests, permutations and iterated integrals
International Mathematics Research Notices, Oxford University Press (OUP), 2012
...
hal-00485189v1  Journal articles
Pauline Godillon-LafitteGiovanni Samaey. Asymptotic-preserving projective integration schemes for kinetic equations in the diffusion limit
SIAM Journal on Scientific Computing, Society for Industrial and Applied Mathematics, 2012, 34 (2), pp.A579-A602. ⟨10.1137/100795954⟩
...
hal-00490511v1  Journal articles
Laurent BoudinBérénice GrecFrancesco Salvarani. A mathematical and numerical analysis of the Maxwell-Stefan diffusion equations
Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, 2012, 17 (5), pp.1427-1440. ⟨10.3934/dcdsb.2012.17.1427⟩
...
hal-00505327v1  Journal articles
Mohammed LemouFlorian MéhatsPierre Raphaël. Orbital stability of spherical galactic models
Inventiones Mathematicae, Springer Verlag, 2012, 187 (1), pp.145-194. ⟨10.1007/s00222-011-0332-9⟩
...
hal-00505587v1  Journal articles
François CastellaEric Dumas. High frequency behavior of the Maxwell-Bloch model with relaxation: convergence to the Schrödinger-rate system
Journal of Hyperbolic Differential Equations, World Scientific Publishing, 2012, 9 (3), pp.355-401. ⟨10.1142/S0219891612500129⟩
hal-00505799v1  Journal articles
Luca de FeoÉric Schost. Fast Arithmetics in Artin-Schreier Towers over Finite Fields
Journal of Symbolic Computation, Elsevier, 2012, 47 (7), pp.771-792. ⟨10.1016/j.jsc.2011.12.008⟩
hal-00511221v1  Book sections
Frédéric LegollTony Lelièvre. Some remarks on free energy and coarse-graining
Engquist, Björn; Runborg, Olof; Tsai, Yen-Hsi R. (Eds.). Numerical analysis and multiscale computations, Springer, 420 p., 2012, Series: Lecture Notes in Computational Science and Engineering, Vol. 82
...
hal-00512508v1  Journal articles
Pauline Godillon-LafitteCorrado Mascia. Numerical exploration of a forward-backward diffusion equation
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2012, 22 (06), pp.1250004. ⟨10.1142/S0218202512500042⟩
...
hal-00384188v2  Journal articles
André GalligoLaurent Miclo. On the cut-off phenomenon for the transitivity of randomly generated subgroups
Random Structures and Algorithms, Wiley, 2012, 40 (2), pp.189-219
inria-00518035v1  Journal articles
Otfried CheongXavier GoaocAndreas Holmsen. Lower Bounds to Helly Numbers of Line Transversals to Disjoint Congruent Balls
Israël Journal of Mathematics, Hebrew University Magnes Press, 2012, 190 (1), pp.213-228
...
hal-00519607v1  Journal articles
Todd KempIvan NourdinGiovanni PeccatiRoland Speicher. Wigner Chaos and the Fourth Moment
Annals of Probability, Institute of Mathematical Statistics, 2012
...
hal-00473783v2  Journal articles
Stella Krell. Finite volume method for general multifluid flows governed by the interface Stokes problem
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2012, 22 (5), pp.1150025. ⟨10.1142/S0218202511500254⟩
...
inria-00525023v1  Book sections
Jean-Luc DekeyserAbdoulaye GamatiéSamy MeftaliImran Rafiq Quadri. Models for Co-Design of Heterogeneous Dynamically Reconfigurable SoCs
Nicolescu, Gabriela; O'Connor, Ian; Piguet, Christian. Heterogeneous Embedded Systems - Design Theory and Practice, Springer, 26 p., 2012
...
hal-00527338v1  Journal articles
François JamesNicolas Vauchelet. On the hydrodynamical limit for a one dimensional kinetic model of cell aggregation by chemotaxis
Rivista di Matematica della Università di Parma, Istituto di Matematica, 2012, 3 (1), pp.91-113
inria-00527630v1  Journal articles
Yannick ChevalierMichaël Rusinowitch. Decidability of Equivalence of Symbolic Derivations
Journal of Automated Reasoning, Springer Verlag, 2012, 48 (2), pp.263-292. ⟨10.1007/s10817-010-9199-5⟩
...
hal-00528792v2  Journal articles
Rémi CarlesErwan Faou. Energy cascades for NLS on $\T^d$
Discrete and Continuous Dynamical Systems - Series S, American Institute of Mathematical Sciences, 2012, 32 (6), pp.2063-2077. ⟨10.3934/dcds.2012.32.2063⟩
...
hal-00530949v1  Journal articles
Adam KowalewskiIrena LasieckaJan Sokolowski. Sensitivity analysis of hyperbolic optimal control problems
Computational Optimization and Applications, Springer Verlag, 2012, 52 (1), pp.147-179. ⟨10.1007/s10589-010-9375-x⟩
...
hal-00531331v1  Journal articles
Lluis Quer-SardanyonsSamy Tindel. Pathwise definition of second order SDEs
Stochastic Processes and their Applications, Elsevier, 2012, 122 (2), pp.466-497. ⟨10.1016/j.spa.2011.08.014⟩
...
inria-00533638v1  Journal articles
Francois CaronArnaud Doucet. Efficient Bayesian Inference for Generalized Bradley-Terry Models
Journal of Computational and Graphical Statistics, Taylor & Francis, 2012, 21 (1), pp.174-196
...
inria-00393749v3  Journal articles
Antoine LejayVictor Reutenauer. A variance reduction technique using a quantized Brownian motion as a control variate
The Journal of Computational Finance, Incisive Media, 2012, 16 (2), pp.61-84
...
inria-00429358v3  Journal articles
Evelyne HubertMarie-Paule Cani. Convolution Surfaces based on Polygonal Curve Skeletons
Journal of Symbolic Computation, Elsevier, 2012, Advances in Mathematics Mechanization, 47 (6), pp.680-699. ⟨10.1016/j.jsc.2011.12.026⟩
inria-00537872v1  Journal articles
Roland BeckerDaniela CapatinaJulie Joie. Connections between discontinuous Galerkin and nonconforming finite element methods for the Stokes equations
Numerical Methods for Partial Differential Equations, Wiley, 2012, published online, 28 (3), pp.1013-1041. ⟨10.1002/num.20671⟩
...
inria-00538459v1  Journal articles
Pierre-Alain MullerFrédéric FondementBenoit BaudryBenoit Combemale. Modeling Modeling Modeling
Software and Systems Modeling, Springer Verlag, 2012, 11 (3), pp.347-359. ⟨10.1007/s10270-010-0172-x⟩
...
inria-00538985v1  Journal articles
Ronan Le GuévelJacques Lévy Véhel. A Ferguson - Klass - LePage series representation of multistable multifractional processes and related processes
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2012, 18 (4), pp.1099-1127. ⟨10.3150/11-BEJ372⟩
...
inria-00539647v1  Journal articles
Nathanaël PrémillieuAndré Seznec. SYRANT: SYmmetric Resource Allocation on Not-taken and Taken Paths
ACM Transactions on Architecture and Code Optimization, Association for Computing Machinery, 2012, 8 (4), pp.Article No.: 43. ⟨10.1145/2086696.2086722⟩
...
inria-00540002v1  Conference papers
Diego AranhaJean-Luc BeuchatJérémie DetreyNicolas Estibals. Optimal Eta pairing on supersingular genus-2 binary hyperelliptic curves
Cryptographer's Track at the RSA Conference 2012 (CT-RSA 2012), Feb 2012, San Francisco, United States. pp.19
...
inria-00540483v1  Journal articles
Thomas PrestPaul Zimmermann. Non-Linear Polynomial Selection for the Number Field Sieve
Journal of Symbolic Computation, Elsevier, 2012, 47 (4), pp.401-409
...
hal-00470795v2  Journal articles
Yves GuiraudPhilippe Malbos. Coherence in monoidal track categories
Mathematical Structures in Computer Science, Cambridge University Press (CUP), 2012, 22 (6), pp.931-969. ⟨10.1017/S096012951100065X⟩
...
inria-00542309v1  Journal articles
Amir KrifaChadi BarakatThrasyvoulos Spyropoulos. Message Drop and Scheduling in DTNs: Theory and Practice
IEEE Transactions on Mobile Computing, Institute of Electrical and Electronics Engineers, 2012, 11 (9), pp.14. ⟨10.1109/TMC.2011.163⟩
...
inria-00542650v1  Journal articles
Pierrick GaudryÉric Schost. Genus 2 point counting over prime fields
Journal of Symbolic Computation, Elsevier, 2012, 47 (4), pp.368-400. ⟨10.1016/j.jsc.2011.09.003⟩
...
inria-00542766v1  Journal articles
Sagar SenNaouel MohaVincent MahéOlivier BaraisBenoit Baudry et al.  Reusable model transformations
Software and Systems Modeling, Springer Verlag, 2012, 11 (1), pp.111-125. ⟨10.1007/s10270-010-0181-9⟩
...
ensl-00331519v2  Journal articles
Peter KornerupVincent LefèvreNicolas LouvetJean-Michel Muller. On the computation of correctly-rounded sums
IEEE Transactions on Computers, Institute of Electrical and Electronics Engineers, 2012, 61 (3), p. 289-298. ⟨10.1109/TC.2011.27⟩
hal-00546339v1  Journal articles
Adrien BrandejskyBenoîte de SaportaFrançois Dufour. Numerical methods for the exit time of a piecewise-deterministic Markov process
Advances in Applied Probability, Applied Probability Trust, 2012, 44 (1), pp196-225
...
hal-00454495v2  Journal articles
Marc DurufléSamer Israwi. A Numerical Study of Variable Depth KdV Equations and Generalizations of Camassa-Holm-like Equations
Journal of Computational and Applied Mathematics, Elsevier, 2012, 236 (17), pp.4149-4165. ⟨10.1016/j.cam.2012.05.010⟩
...
hal-00549131v1  Journal articles
Chiara BianchiniAntoine Henrot. Optimal sets for a class of minimization problems with convex constraints
Journal of Convex Analysis, Heldermann, 2012, 19 (3), pp.725-758
...
hal-00551832v1  Journal articles
Bernard BercuPhilippe Fraysse. A Robbins-Monro procedure for estimation in semiparametric regression models
Annals of Statistics, Institute of Mathematical Statistics, 2012, 40 (2), pp.666-693. ⟨10.1214/12-AOS969⟩
...
hal-00553482v1  Journal articles
Alina CruduArnaud DebusscheAurélie MullerOvidiu Radulescu. Convergence of stochastic gene networks to hybrid piecewise deterministic processes
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2012, 22 (5), pp.1822-1859. ⟨10.1214/11-AAP814⟩
hal-00554759v1  Journal articles
Benoîte de SaportaFrançois DufourHuilong ZhangCharles Elegbede. Optimal stopping for predictive maintenance of a structure subject to corrosion
Proceedings of the Institution of Mechanical Engineers, Part O: Journal of Risk and Reliability, SAGE Publications, 2012, 226 (2), pp169-181
hal-00556420v1  Journal articles
Anne Gégout-PetitRomain AzaïsJérôme Saracco. Optimal quantization applied to Sliced Inverse Regression
Journal of Statistical Planning and Inference, Elsevier, 2012, 142 (2), pp.481-492. ⟨10.1016/j.jspi.2011.08.006⟩
...
inria-00556954v1  Journal articles
Mauro GaravelloPaola Goatin. The Cauchy problem at a node with buffer
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2012
...
hal-00558967v1  Journal articles
Renaud MartyKnut Solna. Asymptotic behavior of oscillatory fractional processes
Lecture Notes in Mathematics, Springer, 2012, Séminaire de Probabilités XLIV, 2046, pp.247-269
inria-00560144v1  Journal articles
Arnaud PêcherAnnegret K. Wagler. Polynomial time computability of some graph parameters for superclasses of perfect graphs
International Journal of Mathematics in Operational Research, Inderscience, 2012, 4 (3), pp.263-275. ⟨10.1504/IJMOR.2012.046687⟩
inria-00560621v1  Journal articles
Alain DeniseMarie-Claude GaudelSandrine-Dominique GouraudRichard LassaigneJohan Oudinet et al.  Coverage-biased random exploration of large models and application to testing
International Journal on Software Tools for Technology Transfer, Springer Verlag, 2012, 14 (1), pp.73-93
...
inria-00565629v1  Book sections
Sylvain PogodallaFlorent Pompigne. Controlling Extraction in Abstract Categorial Grammars
Philippe de Groote and Mark-Jan Nederhof. Formal Grammar: 15th and 16th International Conferences, FG 2010, Copenhagen, Denmark, August 2010, FG 2011, Ljubljana, Slovenia, August 2011, Revised Selected Papers, 7395, Springer Berlin Heidelberg, pp.162--177, 2012, Lecture Notes in Computer Science, ⟨10.1007/978-3-642-32024-8_11⟩
...
hal-00565773v1  Journal articles
Ugo BoscainFrancesca ChittaroPaolo MasonMario Sigalotti. Adiabatic control of the Schrödinger equation via conical intersections of the eigenvalues
IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2012, 57 (8), pp.1970-1983. ⟨10.1109/TAC.2012.2195862⟩
...
hal-00566888v1  Journal articles
Sepideh MirrahimiBenoît PerthameJoe Yuichiro Wakano. Evolution of species trait through resource competition
Journal of Mathematical Biology, Springer Verlag (Germany), 2012, 64 (7), pp.1189-1223. ⟨10.1007/s00285-011-0447-z⟩
...
hal-00568704v1  Journal articles
Nicolae CindeaSorin MicuAdemir Pazoto. Periodic solutions for a weakly dissipated hybrid system
Journal of Mathematical Analysis and Applications, Elsevier, 2012, 385 (1), pp.399-413. ⟨10.1016/j.jmaa.2011.06.049⟩
...
hal-00521034v2  Conference papers
Anne-Marie KermarrecErwan Le MerrerGilles StraubAlexandre van Kempen. Availability-based methods for distributed storage systems
SRDS 2012 - 31st International Symposium on Reliable Distributed Systems, Oct 2012, Irvine, California, United States. pp.151-160, ⟨10.1109/SRDS.2012.10⟩
...
hal-00574437v1  Book sections
Didier HenrionJérôme Malick. Projection methods in conic optimization
Miguel F. Anjos and Jean B. Lasserre. Handbook on Semidefinite, Conic and Polynomial Optimization, Springer, pp.565-600, 2012, International Series in Operations Research & Management Science Volume 166, 9781461407683. ⟨10.1007/978-1-4614-0769-0_20⟩
...
hal-00574748v1  Journal articles
Brahim TamadazteNadine Le Fort - PiatEric Marchand. A direct visual servoing scheme for automatic nanopositioning.
IEEE/ASME Transactions on Mechatronics, Institute of Electrical and Electronics Engineers, 2012, 17 (4), pp.728-736
...
hal-00576921v1  Journal articles
Filippo BonchiMarcello BonsangueMichele BorealeJan RuttenAlexandra Silva. A Coalgebraic Perspective on Linear Weighted Automata
Information and Computation, Elsevier, 2012, 211, pp.77-105
...
inria-00577079v1  Journal articles
Amir AdlerValentin EmiyaMaria JafariMichael EladRémi Gribonval et al.  Audio Inpainting
IEEE Transactions on Audio, Speech and Language Processing, Institute of Electrical and Electronics Engineers, 2012, 20 (3), pp.922 - 932. ⟨10.1109/TASL.2011.2168211⟩